# SDR AALA20090924JFK01

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 24,306 hours, 8,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO DOOR EXTERIOR EMERGENCY LIGHT FAILED FUNCTIONAL TEST.  RE-SECURED WIRE TO LIGHT SOCKET.
